# SDR KCSA2025120811170

- Difficulty date: November 11, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N716CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26408
- Aircraft time: 105,187 hours, 18,302 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DOOR FWD OVHD EICAS ON LANDING. SECURED DOOR IAW AMM 52-21-00. ACFT OK FOR SERVICE.
